Hail, New Haven
- When
- July 1, 7:35 PM EST
- Where
- New Haven County, 4 mi SSE of Naugatuck
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.426, -73.020
Penny size hail was reported covering the ground.
An upper level disturbance moving in behind a cold front, produced enough instability to cause isolated reports of hail of 3/4 to 1 inch in diameter in New Haven County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
An upper level disturbance moving in behind a cold front, produced enough instability to cause isolated reports of hail of 3/4 to 1 inch in diameter in New Haven County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 1, 7:11 PM EST, 24 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
811 PM EDT TUE JUL 1 2008
.SYNOPSIS...
A WEAK FRONT DISSIPATES ACROSS THE AREA TONIGHT. HIGH PRESSURE THEN
BUILDS TO THE SOUTH. NEXT FRONT APPROACHES LATER THURSDAY FROM THE
NORTH...AND REMAINS PERCHED OVER THE LOCAL AREA THROUGH THE
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED ZONES TO EXTENDED PRECIPITATION DURATION A COUPLE OF HOURS
BASED ON LATEST RADAR TRENDS...AND TO INCREASE POPS TOP CHANCE
ACROSS NORTHERN TIER.
MID AND UPPER TROUGH WILL GRADUALLY WEAKEN AS IT LIFTS TO THE
NORTHEAST THROUGH THE NIGHT. COULD OBSERVE AN ISOLATED SHRA OVERNIGHT...BUT
THIS WOULD BE ISOLATED AND THUS NOT INCLUDED IN DATABASE.
OTHERWISE...DEBRIS CLOUDINESS INTO THE EVENING...OTHERWISE PARTLY
CLOUDY TO MOSTLY CLEAR. TEMPS SEASONABLE...AND BLEND OF MOS USED.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
THE WEAKENING UPPER TROUGH AXIS LIFTS NORTHEAST QUICKLY WEDNESDAY
MORNING. NAM SOUNDINGS SEEM TOO MOIST IN BOUNDARY LAYER...WHICH
TRANSLATES TO HIGHER FCST INSTABILITY. MARGINALLY UNSTABLE CAPE VALUES
NOTED.
GFS BOUNDARY LAYER DRIER...AND THUS MORE STABLE. LOOKING AT MOS DEW
POINT FORECASTS...FEEL DRIER BOUNDARY LAYER WILL PREVAIL...AND THUS
LESS COVERAGE THROUGH THE MORNING HOURS. GOING AGAINST CLIMATOLOGY
FOR WESTERN SECTIONS. THESE LOCALES MAY BE SHRA/TSTM FREE DURING THE
AFTERNOON HOURS AS MUCH DRIER AIR FILTERS IN THROUGH THE COLUMN IN
WEST/NW FLOW KEEPS AREA CAPPED. FURTHER EAST...BETTER CHANCE AS
TROUGH AXIS HAS NOT QUITE CLEARED THE AREA.
DRY WEDNESDAY NIGHT AS THIS SHORTWAVE PIVOTS TO THE NORTHEAST.
THEN...BROAD TROUGH AND LOWERING HEIGHTS WILL BE THE RULE ACROSS
MUCH OF THE NORTHEAST THROUGH THE REMAINDER OF THE PERIOD. AT THE
SURFACE...COLD FRONT SLIDES SOUTHEASTWARD TOWARD THE AREA LATE IN
THE DAY THURSDAY AND THURSDAY NIGHT...THEN REMAINS STATIONARY OVER THE
AREA FRIDAY AND FRIDAY NIGHT. AS SUCH...SHRA/TSTMS POSSIBLE LATE
THURSDAY...AND THIS CHANCE CONTINUES THROUGH FRIDAY. MORE THAN
LIKELY...CONVECTION COVERAGE DIMINISHES LATER THU NIGHT AND FRIDAY
MORNING...THEN PICKS UP WITH DAYTIME HEATING.
AS FOR TEMPS...ABOVE NORMAL TEMPS EXPECTED THROUGH THURSDAY.
AGAIN...MOS BLEND FOLLOWED. EXPECTED CLOUD COVER FRIDAY WILL KEEP
READINGS DOWN A BIT...CLOSER TO NORMAL.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS ARE IN GENERAL AGREEMENT THAT A STALLED BOUNDARY WILL RESULT
IN UNSETTLED WEATHER THROUGH THE HOLIDAY WEEKEND.
HOWEVER...CONSIDERABLE DISAGREEMENT REMAINS CONCERNING THE TIMING
AND COVERAGE OF CONVECTION. HAVE OPTED FOR CHANCE POPS THROUGH
SUNDAY...WITH THE NEARBY FRONT SERVING AS A FOCUSING MECHANISM FOR
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. THE FRONT WASHES OUT
AFTER SUNDAY...BUT SOUTHERLY FLOW WILL KEEP LOW LEVEL MOISTURE IN
PLACE. WARM AND HUMID CONDITIONS ARE EXPECTED FOR MONDAY AND
TUESDAY...WITH DIURNALLY DRIVEN CONVECTION A POSSIBILITY.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION SHOULD CONTINUE TO IMPACT TERMINALS MAINLY TO THE NORTH
AND WEST OF THE CITY TERMINALS THROUGH AROUND 3Z. OUTFLOW
BOUNDARIES FROM NEARBY STORMS WILL CAUSE GUSTY VARIABLE WINDS FROM
KTEB ON NORTH AND WEST THROUGH THEN. ANY STRONGER CONVECTION OVER
A TAF SIGHT WILL PRODUCE MVFR TO ISOLATED IFR CONDITIONS.
OTHERWISE...PREDOMINATELY VFR CONDITIONS THROUGH THE TAF PERIOD.
COULD SEE SOME CEILINGS APPROACHING LOW END VFR/HIGH END MVFR WITH
ANY SHOWERS/THUNDERSTORMS ASSOCIATED WITH PASSING UPPER LEVEL
ENERGY TOMORROW MORNING.
WINDS WILL BECOME LIGHT AND VARIABLE OVERNIGHT...THEN BECOME SEA
BREEZE DOMINATED BY MID TO LATE AFTERNOON...STARTING AT COASTAL
LOCATIONS.
OUTLOOK FOR 00Z THURSDAY THROUGH SUNDAY...
SHOWERS AND THUNDERSTORMS THURSDAY THROUGH SUNDAY WILL PROVIDE
MULTIPLE CHANCES FOR SUB VFR AS A FRONTAL SYSTEM BECOMES STALLED
NEAR THE REGION.
&&
.MARINE...
A PERSISTENT S/SW FLOW...COMBINED WITH SLOWLY SUBSIDING SWELLS WILL
KEEP SEAS RIGHT AROUND 5 FT. WILL GO AHEAD AND CONTINUE THE SCA
TONIGHT ON OCEAN. WINDS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA
OVER THE NEXT SEVERAL DAYS. TOMORROW SEEMS TRICKY AS FAR AS SEAS ARE
CONCERNED. THE LATEST OBS SHOWING SEAS RIGHT AROUND 5 FT. IT IS
POSSIBLE THAT ALL OCEAN WATERS FALL BELOW SCA TOMORROW. DUE TO
UNCERTAINTY...WILL NOT EXTEND THE SCA INTO TOMORROW. THE
EVENING/OVERNIGHT SHIFT WILL HAVE TO TAKE A LOOK AT THIS.
GRADIENT TIGHTENS THURSDAY AHEAD OF APPROACHING COLD FRONT...WITH
WINDS INCREASING TO 20 TO 25 KT RANGE. COMBINED SEAS SHOULD ONCE
AGAIN BUILD TO THE 6 TO 7 FOOT RANGE IN RESPONSE. SCA WILL LIKELY BE
NEEDED FOR OCEAN SEAS...AND POSSIBLY FOR WIND GUSTS ACROSS ALL
WATERS THURS INTO THURS EVENING. WINDS AND SEAS SUBSIDE AS A COLD
FRONT PUSHES INTO THE AREA AND STALLS ACROSS OUR AREA FOR FRIDAY
INTO THE HOLIDAY WEEKEND WITH A WEAK GRADIENT.
&&
.HYDROLOGY...
ISOLATED TO SCT CONVECTION INTO THIS EVENING. LOCALLY HEAVY
DOWNPOURS POSSIBLE...CAUSING LOCALIZED FLOODING WHERE TRAINING OCCURS.
HOWEVER OVERALL BASIN AVERAGE QPF WILL BE LESS THAN A QUARTER
INCH. MAINLY DRY THROUGH THURSDAY MORNING. UNSETTLED WEATHER LATER
IN THE WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EDT THIS
EVENING FOR ANZ355.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
WEDNESDAY FOR ANZ350-353.
&&
SYNOPSIS...PW
NEAR TERM...PFM/PW
SHORT TERM...PW
LONG TERM...MAS
AVIATION...PFM
MARINE...BC
HYDROLOGY...PW/PFMHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 451 AM EDT TUE JUL 1 2008 NYZ075>077-080-081-020900- KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 451 AM EDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS AT ATLANTIC BEACHES TODAY. REFER TO THE LATEST SURF ZONE FORECAST AND COASTAL HAZARD MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002>006-011-NYZ067>074-078-079-020900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- 451 AM EDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-020900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 451 AM EDT TUE JUL 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 650 PM EDT TUE JUL 1 2008 CTZ009-NYZ069>071-012315- NORTHERN WESTCHESTER-ROCKLAND-SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER- 650 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORM WILL IMPACT ROCKLAND...SOUTHERN FAIRFIELD AND WESTCHESTER COUNTIES... AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOBBS FERRY...AND MOVING NORTHEAST AT 12 MPH. SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. DSW
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
736 PM EDT TUE JUL 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM FLASH FLOOD NORTHVALE 41.01N 73.95W
07/01/2008 BERGEN NJ TRAINED SPOTTER
NUMEROUS ROADS WITH RUNNING WATER IN EXCESS OF THREE
INCHES
0732 PM FLASH FLOOD NORWOOD 40.99N 73.95W
07/01/2008 BERGEN NJ TRAINED SPOTTER
NUMEROUS ROADS WITH RUNNING WATER IN EXCESS OF THREE
INCHES
0732 PM FLASH FLOOD TAPPAN 41.03N 73.95W
07/01/2008 ROCKLAND NY TRAINED SPOTTER
NUMEROUS ROADS WITH RUNNING WATER IN EXCESS OF THREE
INCHES
&&
JMCSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 746 PM EDT TUE JUL 1 2008 CTZ005-006-020030- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN- 746 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD AND NORTHWESTERN NEW HAVEN COUNTIES... AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEORGETOWN...OR 10 MILES NORTHEAST OF NEW CANAAN...AND MOVING NORTHEAST AT 22 MPH. THIS STORM WILL BE... 4 MILES SOUTHEAST OF NEWTOWN BY 810 PM. NEAR MONROE BY 815 PM. NEAR SOUTHBURY BY 830 PM. SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH AN HOUR IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. DSW
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 750 PM EDT TUE JUL 1 2008 NYZ068-070-020015- NORTHERN WESTCHESTER-PUTNAM- 750 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORM WILL IMPACT PUTNAM AND WESTCHESTER COUNTIES... AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OSSINING...AND MOVING NORTH AT 19 MPH. THIS STORM WILL BE... NEAR PEEKSKILL BY 800 PM. 5 MILES WEST OF MAHOPAC BY 815 PM. SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES AN HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. MAS
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE UPTON NY 754 PM EDT TUE JUL 1 2008 NYZ068-070-020030- NORTHERN WESTCHESTER-PUTNAM- 754 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORM WILL IMPACT PUTNAM AND WESTCHESTER COUNTIES... AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEEKSKILL...AND MOVING NORTH AT 19 MPH. THIS STORM WILL BE... NEAR PEEKSKILL BY 800 PM. 5 MILES WEST OF MAHOPAC BY 820 PM. NEAR FAHNESTOCK STATE PARK BY 830 PM. SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES AN HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 830 PM EDT TUE JUL 1 2008 NYZ068-020100- PUTNAM- 830 PM EDT TUE JUL 1 2008 ...STRONG THUNDERSTORMS WILL IMPACT PUTNAM COUNTY... AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARMEL TO FAHNESTOCK STATE PARK TO 6 MILES NORTHEAST OF PEEKSKILL...OR ALONG A LINE EXTENDING FROM MAHOPAC TO 6 MILES NORTHWEST OF MAHOPAC TO PEEKSKILL...AND MOVING NORTHEAST AT 22 MPH. THESE STORMS WILL BE... NEAR LAKE CARMEL BY 840 PM. NEAR FAHNESTOCK STATE PARK BY 845 PM. FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING OF WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER IMMEDIATELY. MALOIT
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
Penny size hail was reported covering the ground.
Quarter size hail was reported from 49 High Road to Bear Hill Road in Bethany.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Connecticut in 2008Every state in 2008This day in weather historyWarnings in Connecticut, July 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 125170, 125167.